# SDR 96UAL900727

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Control Surfaces
- Condition: Out Of Trim
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CONTROL FORCES HEAVY OUT OF TRIM ON ROTATION WITH FLAPS 15 DEGREES.  NORMAL ON APPROACH.
